# SDR SWAA2024031452669

- Difficulty date: February 15, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1016 WEB AT AFT WET AREA BS1016+13 LBL7 WL208. MARKED<[01] REMOVED CORROSION ON 1016 WEB AT AFT WET AREA BS 1016+13 LBL 7; WL 208 AND REWORKED PER EA 24-153-00486.;[02] TASK CARD COMPLETE
